# SDR CA030811005

- Difficulty date: August 4, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,957 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2100 · Air Conditioning System
- Part: Switch
- Part number: 9738132212
- Condition: Overheated
- Location: Ecs
- Component: Ecs
- Component part number: 5214112001
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, L
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKEOFF THE BREAKER OF THE ENVIRONMENTAL CONTROL SYSTEM POPPED OUT. AFTER VERIFICATION OF THE PROBLEM, AND DISCOVERED THAT THE SWITCH WAS BEING OVERHEATED. BUT FOUND NO TRACES OF BURN MARKS OR OVERHEATED ON THE SWITCH AFTER REMOVAL AND A NEW SWITCH WAS BEING INSTALLED.SWITCH PN 973.81.32.212 (53183-110)
